Please use this identifier to cite or link to this item:
Type: Journal article
Title: Higher symmetries of the Laplacian
Author: Eastwood, Michael George
Citation: Annals of Mathematics, 2005; 161 (3):1645-1665
Publisher: Princeton University, Mathematics Department
Issue Date: 2005
ISSN: 0003-486X
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Abstract: We identify the symmetry algebra of the Laplacian on Euclidean space as an explicit quotient of the universal enveloping algebra of the Lie algebra of conformal motions. We construct analogues of these symmetries on a general conformal manifold.
Published version:
Appears in Collections:Pure Mathematics publications

Files in This Item:
File SizeFormat 
hdl17773.pdf407.8 kBPublisher's PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.